Jump to content

docs in OH Prescribe V anyone know of???


[go...]

Recommended Posts

I am looking for a benzo wise doctor to help me switch from K to V...

The K caused akathesia stuttering

and intense freak out plus feeling wavy darn near puking not nauseated just gag and then puking.

I've been searching the Benzo Coalition list for benzo wise docs... none in my state but that doesn't me that there isnt' one somewhere.

 

OMG

Link to comment
Share on other sites

Kate 08

 

I did look there. Thank you. The onlyoption is an online thingy from California. I don't know if they can prescribe Controlled Substance across state lines. I know Ohio the law is only one controlled substance can be subscribed at one time.

 

I will call this place..called Bright Heart Health that The Benzo info coalition listed.

 

I'm suffering immensely.

Link to comment
Share on other sites

Have you always reacted to Clonazepam like you are now?

 

Pamster....After being on it things got worse and after being on it six months..I had Akathesia every morning for a few months...It stopped and turned into other things Crying  worse anxiety flip flopping heart on and on....It has never been relaxing EVER!!!  Several times I have taken it and felt a calm and then a panic...I used to know what to expect daily, now symptoms are different everyday....Changing my thoughts moods everything. It used to just numb my brain Like dp/dr and completely tense body. It is only the night dose that has been "mostly" consistent with helping me sleep not always....It's just so unpredictable. Been praying for some kind of stability. Docs think I need and AD...It's a crap shoot. I don't know if Valium is going to make things easier or not...If anyone has input on that....I'm still on such a high dose of K..

 

It is not happening today...

Link to comment
Share on other sites

Thank you for elaborating on your situation, I don't believe crossing over to Valium will offer you any relief.  Valium is a good idea if you're suffering from intense inter-dose withdrawal, but it's still a benzo and you're tolerant to and dependent on benzo's so you'll just be switching from one drug to another to end up in the same place. 

 

Crossing to Valium is challenging, its not easy but if you're determined you can get past the depression and sedation it can cause until you acclimate to it.  Many members give up and go back to their original benzo and this can take weeks.  I just want you to understand there isn't an easy way to do this, Valium won't take away your symptoms, it will simply help with inter-dose.

 

 

Link to comment
Share on other sites

gooooood, are you still at 2 mgs of K? How long have you been on K now?

 

Anti Benzo 7 I've been on for a little over 2 years now..I have only made a 7 percent reduction. been there awhile...I do get interdose withdrawals I am shaking and nervous as f before some doses....some days not it's messed. I'm usually high strung.. sedation does not really happen on this med for me...ONLY the bedtime dose. which has been giving me trouble now....used to be able to sleep through the night now not....It's different. It blows Idk

Link to comment
Share on other sites

The reason I'm talking to you about this is because it's important to have realistic expectations and I get the feeling you think the Valium will relieve your symptoms.  You'll definitely notice a difference in how you feel on it but as far as symptom relief, I'm not sure it will provide what you think it will.

 

Instead of searching for a doctor to prescribe it to you which I believe is causing you more distress, I'd rather see you come to terms with where you are now and how to find your way out.  Would you be interested in doing this?

Link to comment
Share on other sites

Pamster

 

Thanks it's just so frustrating.. I think the K may be too hard to taper...I can't quite get below where i am at now and the doc I have was initally was on board for a taper now she isn't.  So i don't have the support and want a supportive doctor so i don't get cut off. I feel the cuts too fast and too strong at a very small reduction...Am symptomatic all the time... It's psychological effects are crazy.

 

I need a supportive doc...she wants me on an AD first...and I am not willing to do that after many failed and intense reactions.

 

I'm afraid to keep reducing.

Link to comment
Share on other sites

I understand, there are no good options when it comes to this.  I hope you can find a doctor willing to help you taper without wanting to put you on other drugs, sometimes they can help but most often it seems like members just end up on another drug they have to worry about tapering.  I'm sorry. 
Link to comment
Share on other sites

As someone else from OH I wish I could help you. I had a Dr. that after much education was finally on board, then she left to stay home with the kids. Since then I have not found a medical professional at the same practice that was helpful. I was freaking out about being pushed too quickly and threw a hailmary and asked my primary care Dr. She says she is willing to help me get to the end. Though I think this is due to it being so low and I have been seeing her for many years at this point.

 

I was also to the point of looking at the telehealth folks in CA because I didn't know where else to turn if my PCP wasn't willing.

Link to comment
Share on other sites

As someone else from OH I wish I could help you. I had a Dr. that after much education was finally on board, then she left to stay home with the kids. Since then I have not found a medical professional at the same practice that was helpful. I was freaking out about being pushed too quickly and threw a hailmary and asked my primary care Dr. She says she is willing to help me get to the end. Though I think this is due to it being so low and I have been seeing her for many years at this point.

 

I was also to the point of looking at the telehealth folks in CA because I didn't know where else to turn if my PCP wasn't willing.

 

Thanks Big Sky....It's pretty bad on the K I don't think CA can prescribe controlled substance over state line...

Link to comment
Share on other sites

As someone else from OH I wish I could help you. I had a Dr. that after much education was finally on board, then she left to stay home with the kids. Since then I have not found a medical professional at the same practice that was helpful. I was freaking out about being pushed too quickly and threw a hailmary and asked my primary care Dr. She says she is willing to help me get to the end. Though I think this is due to it being so low and I have been seeing her for many years at this point.

 

I was also to the point of looking at the telehealth folks in CA because I didn't know where else to turn if my PCP wasn't willing.

 

btw Big sky how did the V switch go for you?  I'm glad you were able to find someone to help you. PEACE and HEALING to you

Link to comment
Share on other sites

Honestly the switch from klonopin to valium was so long ago I don't know that I remember what it was like outside generalizations of it not being the worst but it was an adjustment period. I think my issues with metabolizing valium at a faster rate than some other benzos probably contributed. Ultimately it led me to going back from valium to klonopin. Each time I have changed I just recall it being a period of adjustment that was less than pleasant.

 

Hopefully with all the usage of telehealth stuff due to the pandemic maybe things are better even for something like this. Frankly, mental health Drs are in short supply, so restricting them geographically is a disservice to us all.

Link to comment
Share on other sites

×
×
  • Create New...